Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:2(2007) 187-199

 The Degree of C0-sufficiency of Analytic Function Germs With Respect to an Ideal

Pham Tien Son

Abstract.  Let f: (C2, 0) -> (C, 0) be an analytic function germ of two complex variables and let I be an ideal of C{x, y}. We give some formulae for the degree of C0-sufficiency of f with respect to I. When I is the maximal ideal we retrieve a result of T. C. Kuo and Y. C. Lu.

 

2000 Mathematics Subject Classification: 32C40, 58K40; Secondary: 14H20, 32S05.

Keywords: C0-sufficiency, Equisingularity, -constant, Newton polygon.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013